A lowest order simple perfect 2 × 1 squared rectangle

Share/Save/Bookmark

Duijvestijn, A.J.W. (1979) A lowest order simple perfect 2 × 1 squared rectangle. Journal of Combinatorial Theory, Series B, 26 (3). pp. 372-374. ISSN 0021-9800

[img]
Preview
PDF
118Kb
Item Type:Article
Copyright:© 1979 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68446
Official URL:http://dx.doi.org/10.1016/0095-8956(79)90013-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page